# SDR WX0A2015081972821

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,686 hours, 50,711 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUSE THE DSCH LIGHT ILLUMINATED FOR THE CARGO FIRE BOTTLE NR 2.  FOUND CONNECTOR TO NR 2 CARGO FIRE BOTTLE PRESS SWITCH P1-53 LOOSE.  REMOVED NR 2 CARGO FIRE BOTTLE & WEIGHED IT, FOUND BOTTLE TO HAVE FULL CHARGE.  REINSTALLED NR 2 CARGO FIRE BOTTLE IAW AMM 26-22-05.  OPERATIONS CHECKED GOOD AT THIS TIME.
